Alert archive / Wisconsin / Snow Advisories in 2007

Snow Advisory 8, NWS La Crosse, WI

December 4, 20077 counties in Minnesota; 13 counties in Wisconsin; 8 counties in Iowa

NWS La Crosse, WI issued this snow advisory at Dec 4, 2007, 3:38 AM CST for 7 counties in Minnesota; 13 counties in Wisconsin; 8 counties in Iowa. It took effect at Dec 4, 2007, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2007, 3:38 AM CST (09:38 UTC)
In effect from
Dec 4, 2007, 12:00 PM CST
Expired
Dec 5, 2007, 3:00 AM CST
In force
15 hr
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KARX 040938
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
338 AM CST TUE DEC 4 2007

...ACCUMULATING SNOW TODAY AND TONIGHT...

.LOW PRESSURE WILL TRACK FROM THE NORTHERN PLAINS INTO WESTERN
IOWA THIS EVENING...AND THEN INTO CENTRAL ILLINOIS OVERNIGHT. THIS
WILL SPREAD SNOW ACROSS THE AREA BY THIS AFTERNOON AND THEN LAST
INTO THE PRE-DAWN HOURS WEDNESDAY BEFORE TAPERING OFF. 

IT APPEARS THE HEAVIEST ACCUMULATING SNOW WILL OCCUR FROM LATE
THIS AFTERNOON THROUGH THE EARLY EVENING HOURS WITH THE HEAVIEST
SNOW AXIS EXTENDING FROM NEAR LAKE CITY MINNESOTA THROUGH LA
CROSSE...TO NEAR BOSCOBEL AND PLATTEVILLE. IN THIS AXIS...ANYWHERE
FROM 4 TO 6 INCHES OF SNOW IS POSSIBLE. LIGHTER AMOUNTS IN THE 3
TO 4 INCH RANGE ARE EXPECTED EITHER SIDE OF THIS AXIS.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-041745-
/O.NEW.KARX.SN.Y.0008.071204T1800Z-071205T0900Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
338 AM CST TUE DEC 4 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM CST
WEDNESDAY. 

SNOW WILL DEVELOP AND OVERSPREAD THE AREA BY THIS AFTERNOON AND
THEN LAST INTO THE PRE-DAWN HOURS WEDNESDAY BEFORE TAPERING OFF.
AN AXIS OF 4 TO 6 INCHES OF SNOWFALL IS POSSIBLE FROM LAKE CITY
MINNESOTA THROUGH LA CROSSE...TO NEAR BOSCOBEL AND PLATTEVILLE.
LIGHTER AMOUNTS IN THE 3 TO 4 INCH RANGE ARE EXPECTED EITHER SIDE
OF THIS AXIS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

DAS

WEATHER.GOV/LACROSSE
8 follow-up statements
000 
WWUS43 KARX 041751
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1151 AM CST TUE DEC 4 2007

...ACCUMULATING SNOW STARTING TO FALL ACROSS THE AREA...

.LOW PRESSURE SYSTEM...CURRENTLY LOCATED OVER THE DAKOTAS...WILL
MOVE SOUTHEAST ACROSS SOUTHEAST SOUTH DAKOTA AND WESTERN IOWA
THIS AFTERNOON...AND NORTHEAST MISSOURI AND CENTRAL ILLINOIS TONIGHT.
THIS LOW PRESSURE SYSTEM WILL PRODUCE 1 TO 3 INCHES OF SNOW
ACROSS THE AREA THIS AFTERNOON...AND ANOTHER 1 TO 3 INCHES
TONIGHT. AT THIS TIME...THE HEAVIEST SNOW ACCUMULATIONS WILL BE
FOUND FROM ALONG THE MISSISSIPPI RIVER EAST TO THE INTERSTATE 94 
CORRIDOR.  SNOW AMOUNTS IN THESE AREA WILL LIKELY BE IN THE 4 TO 
6 INCH RANGE. MEANWHILE 2 TO 4 INCHES WILL BE FOUND ACROSS THE
REMAINDER OF WESTERN WISCONSIN...SOUTHEAST MINNESOTA...AND
NORTHEAST IOWA.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-050200-
/O.CON.KARX.SN.Y.0008.071204T1800Z-071205T0900Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1151 AM CST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

SNOW WILL FALL ACROSS THE AREA THIS AFTERNOON. 2 TO 3 INCHES WILL
LIKELY FALL FROM ALONG THE MISSISSIPPI RIVER TO THE INTERSTATE 94
CORRIDOR. MEANWHILE 1 TO 2 INCHES WILL FALL ACROSS THE REMAINDER
OF THE AREA.  

ANOTHER 1 TO 3 INCHES OF SNOW IS EXPECTED TO FALL ACROSS THE AREA 
TONIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BOYNE

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 042022
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
222 PM CST TUE DEC 4 2007

...ACCUMULATING SNOW CONTINUES TO FALL ACROSS THE AREA...

.A LOW PRESSURE SYSTEM...CURRENTLY LOCATED OVER SOUTHEAST SOUTH
DAKOTA...WILL CONTINUE TO MOVE SOUTHEAST ACROSS WESTERN IOWA THIS
AFTERNOON...AND NORTHEAST MISSOURI AND CENTRAL ILLINOIS TONIGHT.
SURFACE OBSERVATIONS AND RADAR INDICATE THAT SNOW RATES OF A HALF
INCH TO ONE INCH ARE CURRENTLY FALLING FROM ALONG THE INTERSTATE
94 CORRIDOR WEST TO A LINE FROM ROCHESTER MINNESOTA TO BOSCOBEL
WISCONSIN. 

IT STILL LOOKS LIKE THE HEAVIEST SNOW ACCUMULATIONS FROM THIS
STORM SYSTEM WILL BE FOUND FROM ALONG THE MISSISSIPPI RIVER EAST
TO THE INTERSTATE 94 CORRIDOR. TOTAL SNOWFALL AMOUNTS IN THESE AREA
WILL LIKELY BE IN THE 4 TO 6 INCH RANGE. MEANWHILE 2 TO 4 INCHES
WILL BE FOUND ACROSS THE REMAINDER OF WESTERN WISCONSIN...SOUTHEAST
MINNESOTA...AND NORTHEAST IOWA.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-050430-
/O.CON.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
222 PM CST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

BETWEEN ONE AND TWO INCHES OF SNOW WILL LIKELY FALL FROM ALONG 
THE INTERSTATE 94 CORRIDOR WEST TO A LINE FROM ROCHESTER MINNESOTA
TO BOSCOBEL WISCONSIN BY 4 PM. ELSEWHERE SNOW AMOUNTS WILL BE
GENERALLY LESS THAN INCH DURING THIS TIME PERIOD.

IT STILL LOOKS LIKE THE HEAVIEST SNOW ACCUMULATIONS FROM THIS
STORM SYSTEM WILL BE FOUND FROM ALONG THE MISSISSIPPI RIVER EAST
TO THE INTERSTATE 94 CORRIDOR. TOTAL SNOWFALL AMOUNTS IN THESE AREA
WILL LIKELY BE IN THE 4 TO 6 INCH RANGE. MEANWHILE 2 TO 4 INCHES
WILL BE FOUND ACROSS THE REMAINDER OF WESTERN WISCONSIN...SOUTHEAST
MINNESOTA...AND NORTHEAST IOWA.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BOYNE

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 042138
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
338 PM CST TUE DEC 4 2007

...ACCUMULATING SNOW WILL CONTINUE TO FALL ACROSS TONIGHT...

.A LOW PRESSURE SYSTEM...CURRENTLY LOCATED OVER SOUTHEAST SOUTH
DAKOTA...WILL CONTINUE TO MOVE SOUTHEAST ACROSS WESTERN IOWA LATE 
THIS AFTERNOON...AND NORTHEAST MISSOURI AND CENTRAL ILLINOIS
TONIGHT. SURFACE OBSERVATIONS AND RADAR INDICATE THAT SNOW RATES
OF A HALF INCH TO ONE INCH ARE CURRENTLY FALLING FROM ALONG THE
INTERSTATE 94 CORRIDOR WEST TO A LINE FROM KASSON MINNESOTA TO
STRAWBERRY POINT IOWA.

IT STILL LOOKS LIKE THE HEAVIEST SNOW ACCUMULATIONS FROM THIS
STORM SYSTEM WILL BE FOUND FROM THE INTERSTATE 94 CORRIDOR WEST TO
A LINE FROM ROCHESTER MINNESOTA TO DUBUQUE IOWA. TOTAL SNOWFALL 
AMOUNTS IN THESE AREAS WILL LIKELY BE IN THE 4 TO 6 INCH RANGE.
MEANWHILE 2 TO 4 INCHES WILL BE FOUND ACROSS THE REMAINDER OF
WESTERN WISCONSIN...SOUTHEAST MINNESOTA...AND NORTHEAST IOWA.

IAZ008-018-019-042245-
/O.CAN.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
MITCHELL-FLOYD-CHICKASAW-
INCLUDING THE CITY OF...CHARLES CITY
338 PM CST TUE DEC 4 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE SNOW
ADVISORY. 

AT THIS TIME...IT APPEARS THAT THE HEAVIEST SNOW WILL FALL EAST
OF THESE COUNTIES. WITH THIS SAID...THESE COUNTIES MAY SEE UP
TO TWO INCHES OF SNOW BY WEDNESDAY MORNING.

$$

IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-050545-
/O.CON.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-
WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-
JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-
GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
338 PM CST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

SURFACE OBSERVATIONS AND RADAR INDICATE THAT SNOW RATES
OF A HALF INCH TO ONE INCH ARE CURRENTLY FALLING FROM ALONG THE
INTERSTATE 94 CORRIDOR WEST TO A LINE FROM KASSON MINNESOTA TO
STRAWBERRY POINT IOWA. THESE AREAS MAY SEE A TOTAL OF 2 TO 
4 INCHES BY 6 PM.

IT STILL LOOKS LIKE THE HEAVIEST SNOW ACCUMULATIONS FROM THIS
STORM SYSTEM WILL BE FOUND FROM THE INTERSTATE 94 CORRIDOR WEST TO
A LINE FROM ROCHESTER MINNESOTA TO DUBUQUE IOWA. TOTAL SNOWFALL
AMOUNTS IN THESE AREAS WILL LIKELY BE IN THE 4 TO 6 INCH RANGE.
MEANWHILE 2 TO 4 INCHES WILL BE FOUND ACROSS THE REMAINDER OF
WESTERN WISCONSIN...SOUTHEAST MINNESOTA...AND NORTHEAST IOWA.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 042249
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
449 PM CST TUE DEC 4 2007

...MODERATE TO HEAVY SNOW TO CONTINUE THROUGH THE EVENING...

.SNOWFALL RATES HAVE INCREASED AND VISIBILITIES HAVE LOWERED AT
MOST LOCATIONS LATE THIS AFTERNOON...AND THESE CONDITIONS WILL
CONTINUE INTO THE EVENING HOURS. A SNOW ADVISORY REMAINS IN
EFFECT FOR MUCH OF THE AREA EXCEPT THE OSAGE AND CHARLES CITY
AREAS OF NORTHEAST IOWA. WIDESPREAD VISIBILITIES BELOW A MILE ARE
EXPECTED IN THE FALLING SNOW...WITH SOME LOCATIONS SEEING
VISIBILITIES BELOW A HALF MILE AT TIMES. THIS WILL PRODUCE SNOW
ACCUMULATION RATES FROM A HALF INCH TO INCH PER HOUR THROUGH A
GOOD CHUNK OF THE EVENING HOURS OVER MOST OF THE SNOW ADVISORY
AREA. WITH THE ONSET OF EVENING...AND TEMPERATURES
FALLING...TRAVEL WILL BECOME TREACHEROUS AS WET ROAD SURFACES
FREEZE UP...WITH MOST ROADS BECOMING SNOW COVERED...AND THE LOW
VISIBILITIES.

THE HEAVIEST SNOW ACCUMULATIONS FROM THIS STORM SYSTEM WILL BE
FOUND FROM THE INTERSTATE 94 CORRIDOR WEST TO A LINE FROM
ROCHESTER MINNESOTA TO DUBUQUE IOWA. TOTAL SNOWFALL AMOUNTS IN
THESE AREAS WILL LIKELY BE IN THE 4 TO 6 INCH RANGE. MEANWHILE 2
TO 4 INCHES WILL BE FOUND ACROSS THE REMAINDER OF WESTERN
WISCONSIN...SOUTHEAST MINNESOTA...AND NORTHEAST IOWA.

IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-050700-
/O.CON.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-
WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-
JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-
GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
449 PM CST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. 

EXPECT THE HEAVIEST SNOW TO FALL THROUGH MUCH OF THE EVENING HOURS
BEFORE SNOW BEGINS TO TAPER OFF AFTER MIDNIGHT. VISIBILITIES IN
FALLING SNOW WILL DROP BELOW A MILE IN MOST LOCATIONS...WITH SOME
AREAS SEEING VISIBILITIES BELOW A HALF MILE IN HEAVY SNOW. THIS
WILL RESULT IN SNOWFALL RATES RANGING FROM A HALF INCH TO INCH PER
HOUR OVER THE ADVISORY AREA.

THE HEAVIEST SNOW ACCUMULATIONS FROM THIS STORM SYSTEM WILL BE
FOUND FROM THE INTERSTATE 94 CORRIDOR WEST TO A LINE FROM
ROCHESTER MINNESOTA TO DUBUQUE IOWA. TOTAL SNOWFALL AMOUNTS IN
THESE AREAS WILL LIKELY BE IN THE 4 TO 6 INCH RANGE. MEANWHILE 2
TO 4 INCHES WILL BE FOUND ACROSS THE REMAINDER OF WESTERN
WISCONSIN...SOUTHEAST MINNESOTA...AND NORTHEAST IOWA.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
BINAU
WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 050107
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CST TUE DEC 4 2007

...HEAVIEST SNOW MOVING OUT...BUT PERSISTENT LIGHT SNOW CONTINUES...

.THE BOUT OF MODERATE TO HEAVY SNOW WHICH MOVED INTO THE REGION
FROM MID TO LATE AFTERNOON...AND PERSISTED INTO THE EARLY EVENING
WAS SHIFTING SOUTHEAST INTO NORTHERN ILLINOIS. HOWEVER...A LARGE
EXPANSE OF LIGHT TO MODERATE SNOW EXTENDING BACK INTO THE CENTRAL
MINNESOTA AND NORTHERN WISCONSIN WILL CONTINUE TO MOVE THROUGH THE
REGION THROUGH THE REST OF THE EVENING...CONTINUING INTO THE HOURS
AFTER MIDNIGHT. SO FAR...MANY LOCATIONS HAVE RECEIVED BETWEEN 2
AND 4 INCHES OF SNOW...WITH TRAVEL REMAINING TREACHEROUS ON SNOW
COVERED ROADS. LIGHT SNOW...WITH VISIBILITIES BETWEEN 1 AND 3
MILES...AND SNOWFALL RATES OF A QUARTER TO HALF AN INCH PER
HOUR...WILL CONTINUE OVER THE AREA THROUGH MIDNIGHT. AFTER
MIDNIGHT...SNOW SHOULD BEGIN TO RAPIDLY DIMINISH IN INTENSITY AND
COVERAGE...AS IT SHIFTS TO THE SOUTHEAST. AN ADDITIONAL 1 TO 2
INCHES OF SNOW IS EXPECTED THROUGH THE REST OF THE STORM. THIS
WILL BRING STORM TOTAL SNOWFALL AMOUNTS INTO THE 3 TO 5 INCH RANGE
FOR MANY LOCATIONS IN THE SNOW ADVISORY AREA. DESPITE THE VERY
POWDERY NATURE OF THE SNOW...BLOWING AND DRIFTING IS NOT EXPECTED
TO BE SIGNIFICANT...THANKS TO NORTHEAST WINDS REMAINING BELOW 15 MPH.

IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-050900-
/O.CON.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-
WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-
JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-
GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
707 PM CST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. 

DESPITE THE HEAVIEST SNOWFALL MOVING OUT OF THE AREA...A LARGE
EXPANSE OF LIGHT TO MODERATE SNOW EXTENDING BACK INTO CENTRAL
MINNESOTA AND NORTHERN WISCONSIN WILL CONTINUE TO MOVE OVER THE
AREA THROUGH THE EARLY MORNING HOURS. THIS WILL CONTINUE THE
PERSISTENT LIGHT SNOW...WITH VISIBILITIES IN FALLING SNOW RANGING
FROM 1 TO 3 MILES. THIS WILL YIELD SNOWFALL RATES OF A QUARTER TO
HALF INCH PER HOUR. ADDITIONAL SNOWFALL AMOUNTS THROUGH 3 AM WILL
RANGE FROM 1 TO 2 INCHES FOR MOST LOCATIONS. THIS WILL BRING STORM
TOTAL SNOWFALL AMOUNTS TO 3 TO 5 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
BINAU
WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 050303
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CST TUE DEC 4 2007

...PERSISTENT LIGHT SNOW CONTINUES...BUT WILL BEGIN TO DIMINISH...

.A LARGE AREA OF LIGHT TO MODERATE SNOW CONTINUES TO MOVE OVER THE
REGION AS LOW PRESSURE MOVES QUICKLY THROUGH IOWA INTO ILLINOIS.
ANYWHERE FROM 2 TO 4 INCHES OF SNOW HAS FALLEN ACROSS MUCH OF THE
AREA THROUGH MID-EVENING. RADAR TRENDS SUGGESTED THE SNOW WAS
RAPIDLY DIMINISHING ACROSS CENTRAL MINNESOTA INTO NORTHERN
WISCONSIN...AND THIS DIMINISHING TREND WILL CONTINUE TO PUSH
RAPIDLY SOUTH THROUGH THE REST OF THE EVENING INTO THE OVERNIGHT.
UNTIL THEN...LIGHT TO MODERATE SNOW CAN BE EXPECTED AND A SNOW
ADVISORY REMAINS IN EFFECT. THE ADDITIONAL SNOW FROM LATE EVENING
INTO THE EARLY MORNING HOURS ON WEDNESDAY WILL AMOUNT TO ANOTHER
INCH...MAYBE TWO...WHICH WILL PUSH STORM TOTALS INTO THE 3 TO 5
INCH RANGE BY THE TIME THE SNOW TAPERS OFF DURING THE LATE NIGHT
HOURS. 

IAZ009>011-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-050900-
/O.CON.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
HOWARD-WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-
WINONA-MOWER-FILLMORE-HOUSTON-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-
JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-
GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...
ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
903 PM CST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. 

LIGHT TO MODERATE SNOW WILL PERSIST THROUGH THE REST OF THE
EVENING BEFORE RAPIDLY TAPERING OFF THROUGH THE HOURS AFTER
MIDNIGHT. AN ADDITIONAL 1 TO 2 INCHES OF SNOW...ON TOP OF THE 2 TO
4 INCHES OF SNOW WHICH HAS ALREADY FALLEN...WILL PUSH MOST SNOW
TOTALS INTO THE 3 TO 5 INCH RANGE. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
BINAU
WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 050527
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1127 PM CST TUE DEC 4 2007

...SNOW CONTINUING TO DECREASE AND DIMINISH...

.THE ACCUMULATING SNOW CONTINUES TO RAPIDLY DIMINISH ACROSS THE
AREA LATE THIS EVENING...AND WILL CONTINUE TO DO SO THROUGH THE
EARLY MORNING HOURS ON WEDNESDAY. THE SNOW ADVISORY HAS BEEN
CANCELLED FOR MUCH OF SOUTHEAST MINNESOTA AND WEST CENTRAL
WISCONSIN WHERE SNOW HAS DIMINISHED TO FLURRIES. STEADY LIGHT SNOW
OVER SOUTHWEST WISCONSIN AND PORTIONS OF NORTHEAST IOWA WILL ALSO
DECREASE IN INTENSITY AND COVERAGE THROUGH 1 OR 2 AM...WITH
FLURRIES THEREAFTER. ADDITIONAL SNOWFALL ACCUMULATIONS IN MOST
LOCATIONS WILL BE LESS THAN AN INCH. STORM TOTAL SNOWFALL AMOUNTS
ACROSS MUCH OF THE AREA WILL RANGE FROM 3 TO 5 INCHES. 

IAZ009-010-029-MNZ079-086>088-094-095-WIZ017-029-032>034-050630-
/O.CAN.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
HOWARD-WINNESHIEK-FAYETTE-WABASHA-DODGE-OLMSTED-WINONA-MOWER-
FILLMORE-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
INCLUDING THE CITIES OF...DECORAH...OELWEIN...ROCHESTER...
WINONA...AUSTIN...MEDFORD...NEILLSVILLE...BLACK RIVER FALLS
1127 PM CST TUE DEC 4 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE SNOW
ADVISORY. 

WHILE OCCASIONAL VERY LIGHT SNOW OR FLURRIES WILL CONTINUE ACROSS
PORTIONS OF THE AREA THROUGH 1 AM...THE ACCUMULATING SNOWS HAVE
ENDED FOR THE MOST PART ACROSS THE AREA. ANY FURTHER ACCUMULATIONS
WILL BE LESS THAN A HALF INCH.

$$

IAZ011-030-MNZ096-WIZ041>044-053>055-061-050900-
/O.CON.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
ALLAMAKEE-CLAYTON-HOUSTON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...WAUKON...LA CROSSE...SPARTA/TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
1127 PM CST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. 

LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH 1 AM ACROSS THE
REGION...THEN BEGIN TO RAPIDLY TAPER OFF. ROADS WILL REMAIN SNOW
COVERED AND SLIPPERY THROUGH MUCH OF THE NIGHT. ADDITIONAL
SNOWFALL AMOUNTS WILL BE LESS THAN AN INCH. STORM TOTAL SNOWFALL
AMOUNTS WILL RANGE FROM 3 TO 5 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
BINAU
WEATHER.GOV/LACROSSE
000 
WWUS43 KARX 050908
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
308 AM CST WED DEC 5 2007

...SNOW ENDING ACROSS THE AREA...

.LOW PRESSURE HAD MOVED INTO CENTRAL ILLINOIS AS THE ACCUMULATING
SNOWS HAS MOVED SOUTH OF THE AREA. THUS THE SNOW ADVISORY IS
BEING ALLOWED TO EXPIRE.

IAZ011-030-MNZ096-WIZ041>044-053>055-061-051015-
/O.EXP.KARX.SN.Y.0008.000000T0000Z-071205T0900Z/
ALLAMAKEE-CLAYTON-HOUSTON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...WAUKON...LA CROSSE...SPARTA/TOMAH...
MAUSTON...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...
PLATTEVILLE
308 AM CST WED DEC 5 2007

...SNOW ADVISORY HAS EXPIRED...

THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

ALTHOUGH SOME FLURRIES AND PATCHES OF LIGHT SNOW ARE STILL POSSIBLE
OVER THE NEXT HOUR OR SO THE ACCUMULATIONS SNOWS HAVE MOVED SOUTH
OF THE AREA. THUS THE SNOW ADVISORY IS BEING ALLOWED TO EXPIRE.

$$

RABERDING

WEATHER.GOV/LACROSSE

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this snow advisory went out at Dec 4, 3:00 AM CST, 38 minutes earlier.

Area forecast discussion, Dec 4, 3:00 AM CST, 38 minutes before
AREA FORECAST DISCUSSION...CORRECTION FOR WWA INFORMATION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 AM CST TUE DEC 4 2007

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

FORECAST FOCUS IS ON ACCUMULATING SNOW TODAY THROUGH TONIGHT...AS
WELL AS POTENTIAL FOR SNOWFALL THURSDAY INTO THURSDAY NIGHT.

SURFACE MAP EARLY THIS MORNING SHOWS LOW PRESSURE TAKING SHAPE OVER
EASTERN MT WITH A WARM FRONTAL BOUNDARY EXTENDING SOUTHEAST THROUGH
SD INTO WESTERN IA. IR SATELLITE SHOWING ISENTROPIC UPGLIDE OVER THE
FRONTAL BOUNDARY PRODUCING QUITE A BIT OF MID/HIGH CLOUDS ACROSS THE
AREA. WV IMAGERY SHOWING A VERY IMPRESSIVE PACIFIC MOISTURE PLUME
INTO THE INTERMOUNTAIN WEST/NORTHERN PLAINS FOR THE NORTHERN PLAINS
LOW PRESSURE SYSTEM TO WORK WITH.

00Z 04DEC07 GFS AND NAM IN GOOD AGREEMENT WITH LOW MOVING FROM THE
NORTHERN PLAINS THROUGH THE AREA TONIGHT.

THE LOW OVER MT WILL MOVE SOUTHEAST INTO NORTHWEST IA BY LATE THIS
AFTERNOON. IMPRESSIVE ISENTROPIC LIFT NOTED ACROSS THE AREA ON NAM
285K SURFACE. WITH AFOREMENTIONED PACIFIC MOISTURE FETCH TO WORK
WITH...COLUMN SHOULD SATURATE IN RAPID FASHION BY THIS AFTERNOON
WITH LIGHT TO MODERATE SNOW OVERSPREADING THE ENTIRE AREA FROM
NORTHWEST TO SOUTHEAST. THE LOW WILL CONTINUE TO MOVE SOUTHEAST INTO
CENTRAL IL THIS EVENING. CROSS SECTIONS SHOW STRONGEST LIFT TO OCCUR
LATE THIS AFTERNOON THROUGH EARLY EVENING WITH 12-14 MICROBARS PER
SECOND JUXTAPOSED NEAR -15C ISOTHERM FOR FAVORABLE DEEP DENDRITIC
GROWTH. ALSO...MODERATE FRONTOGENETIC FORCING OCCURING IN THE
700-500MB LAYER COUPLED WITH SHALLOW LAYER OF NEGATIVE EPV. THIS
SIGNAL LOOKS LIKE IT WILL PRODUCE A BAND OF MODERATE SNOW WITH THE
HEAVIEST ACCUMULATION AXIS EXTENDING FROM NEAR LAKE CITY MN THROUGH
LA CROSSE AND BOSCOBEL. WITH SPECIFIC HUMIDITY APPROACHING
3G/KG...UPPED SNOW AMOUNTS A BIT. BASED ON ALL THIS...WILL HOIST A
SNOW ADVISORY FOR 3-6 INCHES ACROSS THE ENTIRE AREA...IN EFFECT FROM
NOON TODAY THROUGH 3 AM WEDNESDAY MORNING.

THE SNOW WILL LET UP DURING THE PRE-DAWN HOURS WEDNESDAY AS THE LOW
CONTINUES TO PULL AWAY FROM THE REGION INTO SOUTHERN IN. HAVE OPTED
TO KEEP FLURRIES IN THROUGH WEDNESDAY MORNING...THEN GO DRY BY
WEDNESDAY AFTERNOON WITH HIGH PRESSURE/SUBSIDENCE BUILDING IN FROM
THE NORTHERN PLAINS.

ACTIVE WINTER WEATHER PATTERN WILL CONTINUE THIS WEEK WITH YET
ANOTHER LOW PRESSURE SYSTEM MOVING OUT OF THE PLAINS TOWARD THE AREA
THURSDAY THROUGH THURSDAY NIGHT. LOOKS LIKE THIS SYSTEM WILL HAVE A
BROAD AREA OF ISENTROPIC UPGLIDE AND AMPLE MOISTURE TO WORK WITH.
BASED ON THIS AND RUN TO RUN CONSISTENCY WITH THIS SIGNAL...WENT
WITH LIKELY SNOW POPS WITH ACCUMULATING SNOW LIKELY.

.LONG TERM...FRIDAY THROUGH MONDAY

00Z GFS AND ECMWF CONTINUE THE ACTIVE WINTER WEATHER PATTERN. BOTH
MODELS VERY CONSISTENT WITH A PIECE OF ENERGY EJECTING OUT OF THE
ROCKIES INTO IL SATURDAY THROUGH SUNDAY. LOOKS LIKE THIS SYSTEM WILL
PULL AMPLE MOISTURE AND WARMER AIR INTO THE UPPER MIDWEST FOR
PERHAPS MORE ACCUMULATING SNOW AND A WINTERY MIX FOR SOUTHERN
PORTIONS OF THE AREA. MONDAY APPEARS DRY AT THIS POINT AS A RIDGE OF
HIGH PRESSURE TRIES TO TAKE HOLD ACROSS THE AREA. CURRENT EXTENDED
DATABASE HAS THIS COVERED FAIRLY WELL...SO NO CHANGES WERE MADE AT
THIS TIME.

&&

.AVIATION...
HIGH CLOUDS WILL CONTINUE ACROSS THE TAF SITES THROUGH MUCH OF THE
MORNING. BY MIDDAY...CEILINGS WILL BEGIN TO LOWER AS AN AREA OF LOW
PRESSURE DROPS THROUGH THE DAKOTAS. SNOW WILL SPREAD INTO THE AREA
THIS AFTERNOON DROPPING CEILINGS AND VISIBILITIES INTO THE IFR
CATEGORY BY 20Z WITH THIS CONTINUING THROUGH 06Z AT BOTH KRST AND
KLSE. VISIBILITIES WILL BEGIN TO IMPROVE BETWEEN 09Z-12Z WEDNESDAY
MORNING BUT CEILINGS WILL REMAIN IN THE IFR CATEGORY. TOTAL SNOW
ACCUMULATIONS OF 3 TO 6 INCHES IS EXPECTED BY WEDNESDAY MORNING WITH
THE HEAVIEST SNOW AXIS AFFECTING KLSE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...SNOW ADVISORY FROM NOON TODAY TO 3 AM CST WEDNESDAY FOR WIZ017-
     WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-
     WIZ053-WIZ054-WIZ055-WIZ061.

MN...SNOW ADVISORY FROM NOON TODAY TO 3 AM CST WEDNESDAY FOR MNZ079-
     MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...SNOW ADVISORY FROM NOON TODAY TO 3 AM CST WEDNESDAY FOR IAZ008-
     IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&

SHORT/LONG TERM...DAS
AVIATION..........RABERDING
Hazardous weather outlook, Dec 3, 3:09 PM CST, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE LA CROSSE WI
309 PM CST MON DEC 3 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-041200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-
LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINNESHIEK-WINONA-
309 PM CST MON DEC 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LOW PRESSURE SYSTEM WILL TRACK SOUTHEAST ACROSS MINNESOTA
TUESDAY...ACROSS CENTRAL IOWA TUESDAY EVENING AND INTO SOUTHERN
INDIANA BY WEDNESDAY MORNING. SNOW WILL DEVELOP EAST OF THE LOW
TRACK...AND SPREAD ACROSS MUCH OF THE UPPER MIDWEST TUESDAY AND
TUESDAY NIGHT. BASED ON THE EXPECTED LOW TRACK...THE BAND OF
HEAVIEST SNOW WOULD FALL ALONG A LINE FROM LAKE CITY TO LA CROSSE
AND RICHLAND CENTER...WHERE AMOUNTS OF 3 TO AS MUCH AS 5 INCHES WILL
BE POSSIBLE. LESSER AMOUNTS OF SNOW...TWO TO 3 INCHES...ARE EXPECTED
IN THE MEDFORD WISCONSIN AND CHARLES CITY IOWA AREAS...ON EITHER
SIDE OF THE HEAVIER SNOW BAND. HOWEVER...ANY SHIFT IN THE TRACK OF
THE LOW WILL SHIFT WHERE THE BAND OF HEAVIER SNOW WILL FALL.

THE ACTIVE WINTER PATTERN WILL CONTINUE LATER THIS WEEK AS TWO MORE
LOW PRESSURE SYSTEMS MOVE ACROSS THE REGION. THE FIRST WILL MOVE
THROUGH THURSDAY NIGHT. THE SECOND STORM SYSTEM...WHICH LOOKS TO BE
STRONGER...WOULD AFFECT THE AREA FOR THE WEEKEND. BOTH OF THESE
SYSTEMS HAVE THE POTENTIAL TO PRODUCE MORE MEASURABLE SNOW.
HOWEVER...MUCH UNCERTAINTY EXISTS WITH THE TIMING AND POTENTIAL
TRACKS OF THESE LATER SYSTEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. SNOWFALL REPORTS WOULD BE
APPRECIATED TUESDAY AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS

Nearby

Snow Advisories in Wisconsin, 2007Snow Advisories in Iowa, 2007Snow Advisories in Minnesota, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.